# SDR DALA2021072204146

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 76,436 hours, 10,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 16hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 PAX SEAT 16HJ EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY LIGHT ASSY AT 16HJ. (7908626)
